# SDR UIEA2019012803040

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,700 hours, 21,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Part number: 51VM13
- Part serial: V011316
- Condition: Faulty
- Location: E&E Cooling
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E&E COOLING MONITOR INDICATOR L-VOR FLOW BALL WILL NOT COME UP.( REMOVED AND REPLACED E/E COOLING MONITOR INDICATOR .OPS CHECK NORMAL IAW AMM 21-58-07. )
